# SDR AWXA0001777

- Difficulty date: May 30, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545833440
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT RT FLOOR WEB CRACKED AT LIGHTENING HOLE BS 180 RBL 24 WL 207.  REMOVED AND REPLACED WEB IAW SRM 51-40-02 PG 2-3, 10-11 AND 51-20-01 PG 1-6 & 10.
